# SDR FDEA201612024310

- Difficulty date: December 2, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 74,805 hours, 17,913 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 251T221010
- Part serial: 144BOP
- Condition: Worn
- Location: Elevator
- Part time: 11,618 hours, 63 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S CONTROL COLUMN HAS RESISTANCE WHEN APPLYING  FWD (NOSE DOWN) ELEVATOR. CAPT'S CONTROL COLUMN  INTERMITTENTLY SHOWS SAME.    REPLACED THE ELEVATOR FEEL UNIT.
